# SDR 07FDEA03926

- Difficulty date: September 18, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N804FD
- Make and model: Airbus A310-324
- Aircraft serial: 549
- Aircraft time: 33,706 hours, 12,343 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53970713
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PITTING CORROSION ON FOLLOWING MILLED STRINGER: 52, 53 AND 54 RT AND STRG  52, 53, 54 AND 56 LT, BETWEEN FRAME 54.1-55/58.  REPAIR PERFORMED BY REPLACEMENT OF STRINGER PORTIONS AS LONG AS POSSIBLE BY USING ADDITIONAL COUPLINGS AS PER SRM 53-10-14/FIG 201A AND IAW SRM 51-72-10.
